MathSciNet Relay Station
MathSciNet bibliographic data
MR1320154 (96f:14066) 14N10 (14D99 14M15 58D10)
Bertram, Aaron; Daskalopoulos, Georgios; Wentworth, Richard Gromov invariants for holomorphic maps from Riemann surfaces to Grassmannians. J. Amer. Math. Soc. 9 (1996), no. 2, 529–571.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement